Title of article
Patterson–Wiedemann construction revisited Original Research Article
Author/Authors
Sugata Gangopadhyay، نويسنده , , Pradipkumar H. Keskar، نويسنده , , Subhamoy Maitra، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
17
From page
1540
To page
1556
Keywords
Boolean function , Algebraic approach , autocorrelation , Nonlinearity , Generalized nonlinearity
Journal title
Discrete Mathematics
Serial Year
2006
Journal title
Discrete Mathematics
Record number
948002
Link To Document